BibTeX record journals/siamdm/LokshtanovPS18

download as .bib file

@article{DBLP:journals/siamdm/LokshtanovPS18,
  author    = {Daniel Lokshtanov and
               Michal Pilipczuk and
               Saket Saurabh},
  title     = {Below All Subsets for Minimal Connected Dominating Set},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {32},
  number    = {3},
  pages     = {2332--2345},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M1138753},
  doi       = {10.1137/17M1138753},
  timestamp = {Sat, 19 Oct 2019 19:26:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/LokshtanovPS18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics